# SDR DALA1310696810

- Difficulty date: April 21, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 48,459 hours, 14,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK MX FOUND EMERGENCY LIGHTS AT 2 & 4  AND DOOR AT 1R INOPERATIVE. MX REPLACED BATTERY PACK FUSE, R & R SLIDE DOOR LIGHT AT 1R, AND LIGHT ASSY AT 2/4 IAW WDM. OPERATION OF LIGHTS NOW CHECK OK.
